# SDR YADA20200210001

- Difficulty date: February 10, 2020
- Submitted: February 11, 2020
- Operation: Air carrier
- Aircraft: N118AX
- Make and model: Beech 1900C
- Aircraft serial: UC140
- Aircraft time: 29,143 hours, 34,399 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 11238002223
- Part serial: 680
- Condition: Cracked
- Location: Nlg
- Part time: 284 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG ACTUATOR END CAP FAILED ULTRA SOUND INSPECTION.
